Research Repository

Bounds for the Gini mean difference via the Sonin identify

Cerone, Pietro and Dragomir, Sever S (2005) Bounds for the Gini mean difference via the Sonin identify. Computers & Mathematics with Applications, 50 (3-4). pp. 599-609. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.


Some bounds for the Gini mean difference of a continuous distribution by the use of the Sonin identify are given.

Item Type: Article
Uncontrolled Keywords: Gini mean difference, continuous distributions, expectation, moments, variance
Subjects: Historical > RFCD Classification > 230000 Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Depositing User: Ms Phung T Tran
Date Deposited: 26 Jan 2009 16:48
Last Modified: 15 Oct 2010 23:29
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar